MathSciNet Relay Station
MathSciNet bibliographic data
MR388312 (52 #9149) 54A20 (54C10)
Hamlett, T. R.; Long, Paul, E. Inverse cluster sets. Proc. Amer. Math. Soc. 53 (1975), no. 2, 470–476.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement